A reduced game property for the Kalai-Smorodinsky and egalitarian bargaining solutions
Hans Peters,
Stef Tijs and
José Zarzuelo ()
Mathematical Social Sciences, 1994, vol. 27, issue 1, 11-18
Date: 1994
References: Add references at CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-4896(94)00729-2
Full text for ScienceDirect subscribers only
Related works:
Working Paper: A reduced game property for the Kalai-Smorodinsky and egalitarian bargaining solutions (1994) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:27:y:1994:i:1:p:11-18
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().